X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (691) 691
42b35 (625) 625
mathematics, applied (276) 276
mathematics, general (247) 247
42b25 (225) 225
operators (206) 206
analysis (183) 183
42b20 (182) 182
applications of mathematics (135) 135
46e30 (104) 104
boundedness (96) 96
fourier analysis (96) 96
functional analysis (96) 96
commutators (92) 92
inequalities (88) 88
mathematical analysis (86) 86
42b30 (85) 85
bmo (82) 82
abstract harmonic analysis (78) 78
integrals (74) 74
approximations and expansions (66) 66
geometry (65) 65
classical analysis and odes (63) 63
hardy space (62) 62
hardy-spaces (62) 62
partial differential equations (62) 62
46e35 (61) 61
commutator (60) 60
mathematics - functional analysis (60) 60
algebra (58) 58
mathematics - classical analysis and odes (58) 58
mathematical methods in physics (52) 52
spaces (51) 51
decomposition (50) 50
morrey spaces (45) 45
convex and discrete geometry (43) 43
secondary 42b35 (41) 41
studies (40) 40
47b38 (38) 38
maximal operator (38) 38
theorems (37) 37
variable exponent (37) 37
equations (36) 36
interpolation (36) 36
smoothness (35) 35
triebel-lizorkin spaces (32) 32
atomic decomposition (30) 30
differential geometry (30) 30
schrödinger operator (30) 30
triebel-lizorkin space (30) 30
duality (29) 29
dynamical systems and ergodic theory (29) 29
global analysis and analysis on manifolds (29) 29
operator theory (29) 29
42b15 (28) 28
42b37 (28) 28
atom (28) 28
calderon-zygmund operators (28) 28
morrey space (28) 28
potential theory (28) 28
probability theory and stochastic processes (28) 28
estimates (27) 27
primary 42b35 (27) 27
singular-integrals (27) 27
riesz transforms (26) 26
applied mathematics (25) 25
function space (25) 25
kernels (25) 25
modulation spaces (25) 25
riesz transform (25) 25
signal, image and speech processing (25) 25
35j10 (24) 24
hardy (24) 24
maximal-function (24) 24
theorem (24) 24
42c40 (23) 23
besov spaces (23) 23
besov-spaces (23) 23
functions (23) 23
research (23) 23
texts (23) 23
weights (23) 23
30l99 (22) 22
anisotropy (22) 22
besov space (22) 22
molecule (22) 22
norm inequalities (22) 22
inequality (21) 21
regularity (21) 21
signal,image and speech processing (21) 21
26a33 (20) 20
decompositions (20) 20
hardy spaces (20) 20
muckenhoupt weights (20) 20
fractional integral (19) 19
maximal function (19) 19
norms (19) 19
schrodinger operator (19) 19
singular integral-operators (19) 19
ordinary differential equations (18) 18
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (763) 763
French (21) 21
German (20) 20
Japanese (9) 9
Chinese (7) 7
Czech (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische annalen, ISSN 1432-1807, 2008, Volume 344, Issue 1, pp. 37 - 116
Consider a second order divergence form elliptic operator L with complex bounded measurable coefficients. In general, operators based on L, such as the Riesz... 
Mathematics, general | 42B35 | Mathematics | 42B25 | 35J15 | 42B30 | MATHEMATICS | RIESZ TRANSFORMS | R-N | VARIABLES | BOUNDS | HP-SPACES
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 03/2016, Volume 65, Issue 1, pp. 35 - 56
We make a unifying approach to the study of mapping properties of fractional integrals and Riesz transforms acting on spaces of functions f satisfying... 
MATHEMATICS | LEBESGUE | INEQUALITIES | POINTWISE MULTIPLIERS | 42B35
Journal Article
Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN 1224-1784, 01/2016, Volume 24, Issue 1, pp. 289 - 307
In this paper, we consider the Weinstein intertwining operator ℜ and its dual R . Using these operators, we give relations between the Weinstein and the... 
Weinstein | Primary 42B10 | intertwining operator | 42B35 | Secondary 42B35 | continuous wavelet transform | Continuous wavelet transform | Intertwining operator | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 05/2019, Volume 292, Issue 5, pp. 1137 - 1150
In this work we give some maximal inequalities in Triebel–Lizorkin spaces, which are “Ḟ∞s,q‐variants” of Fefferman–Stein vector‐valued maximal inequality and... 
42B24 | 42B35 | function spaces | maximal inequality | Triebel–Lizorkin spaces
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 06/2018, Volume 291, Issue 8-9, pp. 1283 - 1296
We discuss discrete Morrey spaces and their generalizations, and we prove necessary and sufficient conditions for the inclusion property among these spaces... 
inclusion properties | 42B35 | discrete Morrey spaces | 46A45 | 46B45 | MATHEMATICS | FRACTIONAL INTEGRAL-OPERATORS | ANALOGS | HARMONIC-ANALYSIS
Journal Article
Journal Article
Forum mathematicum, ISSN 1435-5337, 2019, Volume 31, Issue 3, pp. 579 - 605
Let be a variable exponent function satisfying the globally log-Hölder continuous condition, and a one-to-one operator of type ω in , with , which has a... 
maximal function | 42B35 | Davies–Gaffney estimate | 42B25 | 42B30 | variable exponent | molecule | Weak Hardy space | atom | operator
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 08/2019, Volume 292, Issue 8, pp. 1701 - 1715
We prove that Stein's extension operator preserves Sobolev–Morrey spaces, that is spaces of functions with weak derivatives in Morrey spaces. The analysis... 
extension operator | 42B35 | 46E35 | Sobolev and Morrey spaces | 46E30 | Lipschitz domains | MATHEMATICS
Journal Article
The Journal of fourier analysis and applications, ISSN 1531-5851, 2017, Volume 24, Issue 1, pp. 108 - 140
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 12/2018, Volume 50, Issue 6, pp. 1007 - 1015
We prove that maximal operators of convolution type associated to smooth kernels are bounded in the homogeneous Hardy–Sobolev spaces Ḣ1,p(Rd) when p>d/(d+1).... 
42B35 | 42B25 | 42B30 | 46E35 (primary) | MATHEMATICS | VERSION | SELF-IMPROVING PROPERTIES | INEQUALITIES | OPERATOR | Mathematics - Classical Analysis and ODEs
Journal Article
Collectanea Mathematica, ISSN 0010-0757, 1/2018, Volume 69, Issue 1, pp. 151 - 161
Let $$A_\infty ^+$$ A ∞ + denote the class of one-sided Muckenhoupt weights, namely all the weights w for which $$\mathsf {M}^+:L^p(w)\rightarrow L^{p,\infty... 
Geometry | Algebra | One sided maximal function | Analysis | Mathematics | Muckenhoupt weight | Secondary 42B35 | Applications of Mathematics | Tauberian condition | Primary 42B25 | MATHEMATICS | MATHEMATICS, APPLIED | A(INFINITY) | LITTLEWOOD MAXIMAL FUNCTIONS | Mathematics - Classical Analysis and ODEs
Journal Article
Integral equations and operator theory, ISSN 1420-8989, 2013, Volume 78, Issue 1, pp. 115 - 150
Journal Article
The Michigan mathematical journal, ISSN 0026-2285, 2013, Volume 62, Issue 4, pp. 691 - 703
Journal Article
Advances in Pure and Applied Mathematics, ISSN 1867-1152, 2018
Journal Article
Journal of the London Mathematical Society, ISSN 1469-7750, 2019, Volume 100, Issue 2, pp. 692 - 716
In this note, we give equivalent characterizations for a fractional Triebel–Lizorkin space Fp,qs(Ω) in terms of first‐order differences in a uniform domain Ω.... 
42B35 | 46E35 (primary)
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 06/2018, Volume 25, Issue 2, pp. 155 - 168
In this paper we study the approximation of functions from generalized Morrey spaces by nice functions. We introduce a new subspace whose elements can be... 
vanishing properties | approximation | 42B35 | 46E30 | 42B20 | convolution | Generalized Morrey spaces | MATHEMATICS | INEQUALITY | COMMUTATORS | EMBEDDINGS | INTEGRAL-OPERATORS
Journal Article
Mathematische annalen, ISSN 1432-1807, 2018, Volume 371, Issue 1-2, pp. 615 - 653
We prove a limited range, off-diagonal extrapolation theorem that generalizes a number of results in the theory of Rubio de Francia extrapolation, and use this... 
42B30 | 42B35 | 42B25 | MATHEMATICS | VECTOR-VALUED INEQUALITIES | BOUNDS | OPERATORS | WEIGHTED NORM INEQUALITIES | Mathematics - Classical Analysis and ODEs
Journal Article
Analysis and Geometry in Metric Spaces, ISSN 2299-3274, 12/2017, Volume 5, Issue 1, pp. 98 - 115
We establish trace theorems for function spaces defined on general Ahlfors regular metric spaces Z. The results cover the Triebel-Lizorkin spaces and the Besov... 
Trace theorems | 42B35 | Triebel-Lizorkin spaces | Primary: 46E35 | hyperbolic filling | Sobolev spaces | Besov spaces | MATHEMATICS | SETS | DECOMPOSITION
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 3/2018, Volume 185, Issue 3, pp. 397 - 413
The aim of this note is to define localized sharp functions on certain domains in $${\mathbb {R}}^n$$ Rn and prove $$L^p$$ Lp estimates analogue to that of... 
Good lambda inequality | 42B35 | Local maximal function | 42B25 | Sharp function | Mathematics, general | Mathematics | Whitney decomposition
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.